Dr. Saad Ihsan Butt
Assistant Professor, Mathematics
Area of Interest: Functional Analysis. Mathematical Inequalities and Applications. Mathematical Biology and Stability Analysis. Analysis in Graph Theory.
Tel # (Off): 111-001-007   (135)
HEC approved PhD Supervisor

I am Saad Ihsan Butt, born on 20-12-1984, in Gujranwala Pakistan. I have completed my basic education from Gujranwla and after completing my bachelor degree from Government college Gujranwala , I moved to Punjab University Lahore for my Master’s studies in Math as I got admission on Sports basis.  As I have  Played Cricket for Gujranwala Inter Board, Pakistan Inter Board, Gujranwala Under 19 cricket team, NBP Patron’s Cup (2000--2001), Quaid-e-Azam trophy grade 1 (2002--2003),.National Champion of U-19 Grade 2, (2002—2003).I also played first class cricket and attended PCB regional academy from (19-05-2003 to 28-06-2003) in Faisalabad under the coaching of Aqib Javaid and Mansor Rana.Furthermore, I was selected for Pak U-19 Trials for tour to Sri Lanka. I also got admission in Punjab University on Sports basis.

 Iam the first person of my family who got admission for Phd degree in a good institution in Paksitan. It is a challenging situation for me to race in among the top students of Pakistan.  My enthusiasm for games and sports gave me strength to obtain my Doctorate. It constantly enables me to control my nerves and work more efficiently under extreme pressure, tough and stressed situations. It incessantly enabled me to elevate and enhance my position commitments. By God Blessings, I was being supervised by the world renowned mathematician Prof. Josip Pecaric , who is the author of more than 25 books and 1500 research articles in Mathematical Inequalities and Applications.

 

Research Projects:

Start Up Research Grant Program(Research Project)

  • Title: New Integral Inequalities and their refinements
  • Role: Principal Investigator
  • Awarding Body: Higher Education Commission of Pakistan
  • Duration:  July2015 – April 2016
  • Amount: Pak Rupees 0.15 million.

 

National Research Grant Program (Research Project)

  • Title: GENERALIZATION OF CYCLIC REFINEMENTS OF JENSEN’S INEQUALITIES VIA INTERPOLATION POLYNOMIALS WITH NEW UPPER BOUNDS
  • Role: Principal Investigator
  • Awarding Body: Higher Education Commission of Pakistan
  • Duration:  Feb 2018 – Feb 2020
  • Amount: Pak Rupees 1.6 million.

National Research Grant Program (Research Project)

  • Title: NEW HERMITE­HADAMARD, SIMPSON, OSTROWSKI TYPE INEQUALITIES VIA FRACTIONAL INTEGRAL FOR CONTINUOUS RANDOM VARIABLES
  • Role: Co Principal Investigator
  • Awarding Body: Higher Education Commission of Pakistan
  • Duration:  July 2017 – July 2020
  • Amount: Pak Rupees 2.2 million.

 

Conferences/Presentations/visits

Bosnia I Hercegovina

Turkey


Reseach Students Supervised
Conferences/Presentations/visits

  • Ph.D Level
  • Nasir mehmood (in progress)
  • Jamshed Nasir (in progress)
  • MS Level
  • Muhammad Shehzad(Results on Integral Inequalities Involving Multidimensional Monotone Functions)
  • Sharafat Ali(Face Labeling of Graph Embedded on the Surface of Klein Grid)

  • Yasir(Discrete Jensen’s Inequality and Related Results)
  • Mohsin Hameed(In progress)
  • Ayesha Alam(In progress)                                                                                                                                                     

Publications:

Books:
1. Saad Ihsan Butt and Josip Pecaric (2016), "POPOVICIU’S INEQUALITY FOR n-CONVEX FUNCTIONS", published by: LAp LAMBERT Academic Publisher, pp: 222, Standard: 978-3-659-81905-6    (External URL)
Journal Papers:
1. . I. Butt, M. Numan, I. A. Shah and S. Ali. (2018), "Face labelings of type (1,1,1) for generalized prism.", Ars Combinatoria. , Impact Factor: 0.2    (External URL)
2. S. Qaisar, M. Iqbal, S. Hussain, S.I. Butt and M. A . Meraj (2018), "New Inequalities on Hermite Hadamard utilizing Fractional Integrals", Kragujevac Journal of Mathemtaics, pp: 15–27., Vol: 42, Issue: 1    (External URL)
3. S. I. Butt, K. A. Khan, G. Pecaric and J. Pecaric (2017), "Combinatorial Improvement of Shannon Inequality and Related Results.", Journal of Mathematical Analysis., pp: 97-110, Vol: 8, Issue: 4    (External URL)
4. S. I. Butt, K. A. Khan and J. Pecaric (2017), "Generalization of Popoviciu type inequalities Via Green function and Abel-Gontscharoff Interpolating Polynomial", Journal of Mathematics and Computer Science, pp: 211-229, Vol: 7, Issue: 2    (External URL)
5. Saad Ihsan Butt, Nasir Mehmood, Josip Pecaric (2017), "New generalizations of Popoviciu type inequalities via new Green functions and Fink’s identity.", Transactions of A. Razmadze Mathematical Institute., pp: 293-303. , Vol: 171    (External URL)
6. Nasir Mehmood, Ravi P Agrwal, Saad Ihsan Butt, Josip Pecaric (2017), "New generalizations of Popoviciu-type inequalities via new Green’s functions and Montgomery identity ", Journal of Inequalities and Applications, Vol: 2017, Impact Factor: 0.7    (External URL)
7. S. I. Butt, L. Kvesic and J. Pecaric (2016), "Generalizations of Majorization Theorem via Taylor’s Polynomial.", Math. Inequal. Appl , pp: 1257--1269, Vol: 19, Issue: 4, Impact Factor: 0.645    (External URL)
8. S. I. Butt, J. Pecaric and A. Vukelic (2016), "Generalizations of Popoviciu Type Inequalities via Fink’s Identity.", Mediterranean Journal of Mathematics, pp: 1495--1511, Vol: 13, Issue: 4, Impact Factor: 0.59    (External URL)
9. R. P. Agarwal, S. I. Butt, J. Pecaric and A. Vukelic (2016), "Generalizations of Popoviciu Type Inequalities via Green’s Function and Fink’s Identity.", Mathematical Inequalities and Applications, pp: 1247-1256, Vol: 19, Issue: 4, Impact Factor: 0.645    (External URL)
10. S. I. Butt, M. Numan and S. Qaiser (2016), "Labelings of type (1, 1, 1) for Klein Bottle Fullerenes.", J Math Chem, pp: 428-441, Vol: 54, Issue: 2   
11. S. I. Butt, K. A. Khan and J. Pecaric (2016), "Popoviciu Type Inequalities via Green Function and Taylor Polynomial.", Turkish Journal of Mathematics, pp: 333--349, Vol: 40, Impact Factor: 0.3    (External URL)
12. S. I. Butt, K. A. Khan and J. Pecaric (2016), "Popoviciu Type Inequalities via Hermite’s Polynomial. . 19(4) 1309-1318, (2016).", Mathematical Inequalities and Applications, pp: 1309-1318, Vol: 19, Issue: 4, Impact Factor: 0.645    (External URL)
13. S. I. Butt, J. Pecaric, and M. Praljak (2016), "Reversed Hardy Inequality for C-Monotone Functions", Journal of Mathematical Inequalities, pp: 603-622, Vol: 10, Issue: 3, Impact Factor: 0.63    (External URL)
14. S. I. Butt, K. A. Khan and J. Pecaric (2015), "Generalization of Popoviciu’s Inequalit for higher order convex function VIA Taylor Polynomial.", Acta Univ. Apulensis Math. Inform., pp: 181—200, Vol: 42    (External URL)
15. S. I. Butt, K. A. Khan and J. Pecaric (2015), "Popoviciu Type Inequalities via Green Function and Generalized Montgomery Identity.", Mathematical Inequalities and Applications, pp: 1519-1538, Vol: 18, Issue: 4, Impact Factor: 0.645    (External URL)
16. S. I. Butt and J. Pecaric (2015), "Weighted Popoviciu type inequalities via Generalized Montgomery Identities.", Rad Hazu, pp: 69-89, Vol: 19    (External URL)
17. S. I. Butt, J. Pecaric, I. Peric and M. Praljak (2014), "MultidimensionalReversed Hardy Type Inequaities for monotone Functions", Asian European journal of Mathematics, pp: 1-22, Vol: 7, Issue: 4   
18. S. I. Butt, R. Jaksic, L. Kvesic and J. Pecaric (2014), "n-Exponential convexity of weighted Hermite-Hadamard's Inequality", Journal of Mathematical Inequalities, pp: 299-311, Vol: 8, Issue: 3, Impact Factor: 0.632   
19. S. I. Butt and J. Pecaric (2013), "Generalized Hermite-Hadamard's Inequality", Proceedings of Razmadze Mathematical Institute, pp: 9-27, Vol: 163   
20. S. I. Butt, J. Pecaric and A. Ur. Rehman (2013), "Non Symmetric Stolarsky Means", Journal of Mathematical Inequalities, pp: 227-237, Vol: 7, Issue: 2, Impact Factor: 0.632   
21. S. I. Butt, J. Pecaric and I. Peric (2012), "Refinement of Integral Inequalities for Montone Functions", Journal of Ineualities and Applications, Vol: 2012, Issue: 89, Impact Factor: 0.71   
22. S. I. Butt, M. Krnic and J. Pecaric (2012), "Superadditivity, monotonicity, and exponential convexity of the Petrovic-Type Functionals", Abstract and Applied Analysis, Vol: 2012, Impact Factor: 1.1   
23. S. I. Butt, J. Pecaric and A. Ur. Rehman (2011), "Exponential Convexity of Petrovic and Related Functionals", Journal of Ineualities and Applications, Vol: 2011, Issue: 89, Impact Factor: 0.71   

Qualification

Phd
ASSMS, GCU, Lahore., Pakistan
Sep 2009 to Apr 2014
   

Experience

Teaching and Research
COMSATS, Lahore
Jul 2014 to Date
   

Disclaimer: Profiles are editable by employees who may share the data of publications, experience and education upto the extent they want to share. Also CIIT Lahore is not responsible for any display of data on personal profiles.